# SDR ASAA2020072192919

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,853 hours, 5,265 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Valve
- Part number: 633967541
- Part serial: 242
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 16,853 hours, 5,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF - #1 N1, IN FMC & SET PWR LEVEL ROSE BY 0.8% TO COMMAND 90.2% VS #2 N1 OF 89.4% TAKEOFF PERF DATA CALLED FOR 89.4% N1, FLAPS 5, ASSUMED TEMP 45* & ACTUAL TEMP OF 15* AT 24K POWER. #1 THRUST LEVER ALSO WAS DISPLACED 1/2" FWD OF #2 PWR LEVER. NOTICED IT ON FLIGHT UP TO ANC AS WELL. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 77-11 TASK 804 TEST FAILED AT STEP C 7 C STEP 5. 4 OR 5 X'S. COMPLETED FIM. RETESTED SYS-OPS OK. SUSPECT R PACK VALVE INTERMITTENT DESCRETE. REMOVED AND REPLACED RH FLOW CONTROL AND SHUTOFF VALVE REF B737-900 AMM 21-51-01. INSTALLATION TEST OK. NO LEAKS NOTED. ACCOMPLISHED PACK FLOW TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00-740-801-002. NO FAULTS NOTED.
